EconPapers    
Economics at your fingertips  
 

Limit Theorem for a Modified Leland Hedging Strategy under Constant Transaction Costs rate

Sebastien Darses () and Emmanuel Denis
Additional contact information
Sebastien Darses: LATP - Laboratoire d'Analyse, Topologie, Probabilités - Université Paul Cézanne - Aix-Marseille 3 - Université de Provence - Aix-Marseille 1 - CNRS - Centre National de la Recherche Scientifique
Emmanuel Denis: CEREMADE - CEntre de REcherches en MAthématiques de la DEcision - Université Paris Dauphine-PSL - PSL - Université Paris Sciences et Lettres - CNRS - Centre National de la Recherche Scientifique

Authors registered in the RePEc Author Service: Emmanuel Lépinette

Working Papers from HAL

Abstract: We study the Leland model for hedging portfolios in the presence of a constant proportional transaction costs coefficient. The modified Leland's strategy recently defined by the second author, contrarily to the classical one, ensures the asymptotic replication of a large class of payoff. In this setting, we prove a limit theorem for the deviation between the real portfolio and the payoff. As Pergamenshchikov did in the framework of the usual Leland's strategy, we identify the rate of convergence and the associated limit distribution. This rate turns out to be improved using the modified strategy and non periodic revision dates.

Keywords: Asymptotic hedging; Leland-Lott strategy; Transaction costs; Martingale limit theorem.; Martingale limit theorem (search for similar items in EconPapers)
Date: 2010-02-22
Note: View the original document on HAL open archive server: https://hal.science/hal-00467704
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://hal.science/hal-00467704/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-00467704

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2024-04-22
Handle: RePEc:hal:wpaper:hal-00467704